Wednesday, March 11, 2009

Top up



Pft!

According to Lisa and Cyndy I will need more nighties.

Okay, I will go swap PJs for feral sleepwear

Guess what!

I am awake!

Seriously, Ive been going since 4 am and I am still feeling a little energetic at 6pm.......3 days ago I would have been asleep in my soup....just goes to show what a little iron deficiency does for you!

My blood test showed I was right at the bottom end of normal with the iron so, almost anemic but not yet.

Pre op went well, they aren't planning on taking my cervix, which is okay really. The trouble I had was 15 years ago and has been all clear ever since .......but I will still have to have yearly PAPs..............fine, I think.

I'd just like it over and done with now thanks.

I bought a handbag and a wallet today, the wallet goes to mum and the bag to the kids, to wrap up and give back to me on Saturday :0).......why not, at least I know I will like my pressie.

What are the side effects of taking steroids????

Mum is not feeling very well since starting them, tummy upset mainly and constipation (sorry squeamies)...is this normal? Or some other bloody thing?? It's hard to know but seems coincidental.......

Anyway, that's it for me today

Goodnight

xxx






9 comments:

jewell said...

good to hear your feeling better, i know how tired you can feel when your iron is low

Myst_72 said...

Steroids.

Hmm...I don't remember having tummy problems with them, but then everyone is different.
It was only the major weight gain I noticed - otherwise I felt like a million bucks on them....until it was time to stop taking them, very difficult.

Google the possible side effects, if it doesn't fit ask the doctor it could be something unrelated.

Love to you,

G
xx

Butler and Bagman said...

The primary side effects of taking steroids are being banned from most professional sports. Bagman and Butler hope you are doing well. Butler appreciates your early morning efficiency. Bagman is a little too focused on words such as "cervix" and "nighties".

Chrisy said...

...wish you lived closer Michelle so I could loan you my 'hospital' wardrobe! Re the steroids and your mum my only experience with them was bad headaches and extreme feelings of stress...

Lisa said...

good- i can always rely on cousin cyndy to back me up.
good too about reformed iron levels
and handbag etc
yes, i have heard steroids are not kind to tummies, but would get it checked anyway-
let me know a time for friday so i can alert Morgs o Fur who has something racing through her bush !
Lisa xx

Evil Twin's Wife said...

It sounds like you're set and ready! I do the same thing with gifts. If I buy it, I know it's perfect! The only side effect I know of with steroids is a possibility of weight gain. I hear they are no fun, though. Hope your mom feels better soon.

Audrey said...

Good luck with the nighties! And glad to hear that you have your energy back.
The steroids are different for each person, depending on the type. Mine, for instance, resulted in me losing my appetite, energy, etc. Basically...I felt BLAH! Not sick, just BLAH! Other steroids cause people to feel edgy or grouchy. MANY increase appetite.

For me, the constipation was a result of my anti-nausea meds. Has she started chemo?
xoxoxo

Kathryn Magendie said...

Hi, hon - I am sending healing energies and vibes your way....Wish I should take you some of this chicken soup, jello, and pudding!

I had to take steriods a couple of times with my lower back (years ago - don't take it anymore)...it made me VERY jittery and I remember feeling as if I were about to lose it with the jittery feeling. I can't remember if I was nauseated, but that would be a symptom I'd think I'd get with a strong med like steriods....*hug to mom* I also had strange dreams...well, I always do, but stranger...when I could sleep at all!

Renee said...

Michelle you Mom will probably need a good laxative with the steroids.

Did not have stomach upset. Usually steroids make you feel good, you are always hungry though and you can be very wired.

xoxo